# SDR HALA2011020800086

- Difficulty date: February 8, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 30,139 hours, 5,749 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT PACK OFF LIGHT DOES NOT COME ON WITH LT PACK SWITCH IN OFF POSITION.  HOWEVER AFTER LANDING, OPS NORMAL.  OPS CHECK LT PACK SW IAW AMM 21-51-00.  OPS CHECK OK.
